EconPapers    
Economics at your fingertips  
 

Maximum modular graphs

S. Trajanovski (), H. Wang and P. Mieghem

The European Physical Journal B: Condensed Matter and Complex Systems, 2012, vol. 85, issue 7, pages 1-14

Keywords: Statistical and Nonlinear Physics (search for similar items in EconPapers)
Date: 2012
References: View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1140/epjb/e2012-20898-3 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:spr:eurphb:v:85:y:2012:i:7:p:1-14:10.1140/epjb/e2012-20898-3

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/10051

Access Statistics for this article

The European Physical Journal B: Condensed Matter and Complex Systems is currently edited by P. Hänggi and Angel Rubio

More articles in The European Physical Journal B: Condensed Matter and Complex Systems from Springer, EDP Sciences
Series data maintained by Sonal Shukla ().

 
Page updated 2016-09-15
Handle: RePEc:spr:eurphb:v:85:y:2012:i:7:p:1-14:10.1140/epjb/e2012-20898-3